# SDR UIEA2016082900718

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT RT STA 859.5 FRAME INNER CHORD TRANSITION RADIUS.  REMOVED AND INSTALLED FASTENERS STA 750-850, RBL 11.  REMOVED AND INSTALLED FASTENERS INNER CHORD FRAME 859.5.  REPAIR ANGLE SRM 51-40-02, 51-40-019, BSB 767 53-A0209, EO 0675A038, NDT PART 6 51-00-16, 51-00-14.
